I don't wear dentures, but I have 4 caps, 1 crown, 1 implant. I was diagnosed with mai, and prescribed rifampin, azithromycin, and ethambutol. i am concerned about the yellowing that may occur. if my eyes turn yellow, will it go away? or is it permanent? i know that the coloring of the dentures is permanent. i would love to hear about any alternatives i can pursue. the ethambutal might cause joint pain and i already have arthritis in my joints. will that go away if i experience that side effect? thanks so much.
You should talk with your dentist - they may be able to suggest a good mouthwash or toothpaste that can prevent or any minimize potential staining.
Its hard to predict what will happen with side effects. Often side effects go away with time as the body adjusts to the new treatment, or the dosage may be manipulated to reduce side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mycobacterium avium-intracellulare -- Treatment - I want to know, what other course of treatment is?
Posted 4 Oct 2009 • 3 answers
Posted 12 May 2011 • 4 answers
Posted 15 Jul 2011 • 1 answer
Mycobacterium avium-intracellulare - I live in Miami,Florida & want to know if anyone here has this?
Posted 24 Nov 2013 • 4 answers
Mycobacterium avium-intracellulare - Treatment - My husband was diagnosed with MAC about a year ago?
Posted 8 May 2014 • 1 answer